# SDR AM1061127044B

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 19,235 hours, 37,000 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181100133
- Condition: Nicked
- Location: Lws 115.70
- Part time: 19,235 hours, 37,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND A SMALL NICK IN THE LT REAR SPAR LOWER CAP AFT FLANGE.  REPAIRED IAW MFG FIELD REPAIR FR-CO-01466.
